MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ CATHETER TIP SYRINGE STERILE, SINGLE USE; IRRIGATING SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ CATHETER TIP SYRINGE STERILE, SINGLE USE; IRRIGATING SYRINGE
Model Number 309620
Medical Device Problem Codes Leak/Splash (1354); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd¿ catheter tip syringe sterile, single use the syringe separated during use and caused leakage.There was no report of patient impact.The following information was provided by the initial reporter: many a times, the syringe will ¿pop¿ out during ng feeding especially for patients using the feeding tube, causing the milk to overflow.
 
Additional Manufacturer Narrative
H.6.Investigation summary : there was no sample or photo available to bd for evaluation.Therefore, bd was unable to perform a thorough investigation to verify the reported issue.Since, an investigation could not be performed bd was unable to determine a possible root cause.The manufacturing facility has been notified of this incident and the findings.A review of the device history record was performed and no quality issues were found during production.Dhr was performed on lot reported by the customer but this lot number is not associated with the medical device that was reported.Dhr for lot number 0244555 has been reviewed.This lot was built and packaged on nfa line 2 from (b)(6)2020 through (b)(6)2020 for a quantity of 94,090.No related quality issues or process deviation were found.
 
Event or Problem Description
It was reported while using bd¿ catheter tip syringe sterile, single use the syringe separated during use and caused leakage.There was no report of patient impact.The following information was provided by the initial reporter: ¿ many a times, the syringe will ¿pop¿ out during ng feeding especially for patients using the feeding tube, causing the milk to overflow.

Brand Name
BD¿ CATHETER TIP SYRINGE STERILE, SINGLE USE
Common Device Name
IRRIGATING SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14349289
Report Number1911916-2022-00248
Device Sequence Number11801185
Product Code KYZ
UDI-Device Identifier30382903096207
UDI-Public30382903096207
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number309620
Device Catalogue Number309620
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Supplement Date Received by Manufacturer08/09/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown